... Perphenazine, crestor, benzonatate, tamsulosin, lisinopril, loratadine, tramadol, metformin. Does anyone know if these drugs could be making him fall asleep. I did the drug interaction list and it said that Lisinopril can make you drowsy. I am afraid that he is going to fall asleep while he is walking or driving and be killed. Does anyone know what we can do to help him?
My guess would be that it is a combination of some of these drugs. Lisinopril can cause light-headedness and Ultram can cause confusion and sleep-disorders. I think you should advise your friend to talk with his doctor ASAP and let him/her know what's going on. Hope this helps.
I myself take Lisinopril and Tramadol together. I do take them 2 hours before I go to bed because they do make me sleepy. Maybe your friend could try that. But ofcourse your friend should consult his doctor about what is going on first. Hope all goes well with him.
He should talk this over with his pharmacist and see about the drugs he is taking. If this is not the cause he should talk to his doctor about, maybe a sleep study. Maybe he is not getting good sleep at night and is physicially paying for it.
It was happening to me and then they did the study and bingo, I had all the answers and solution.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 3 answers
Posted 28 Oct 2011 • 1 answer
Posted 25 Jul 2012 • 2 answers
Posted 27 Feb 2014 • 3 answers
Posted 30 Dec 2014 • 1 answer